# SDR DALA2016012000449

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 105,833 hours, 19,734 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EXTERRIOR EMERGENCY LIGHT INOPERATIVE AT R3 DOOR. FOUND NO PIN ON D2610, PIN 11 POSITION PIN AND FOUND PIN 11 ON D2610, PIN 15, REPOSITIONED TO CORRECT POSION.  SYSTEM OPERATION IS NORMAL.
